# SDR CALA2017031000560

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 22,298 hours, 7,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A AND PASSENGERS  REPORT SMELL OR BURNING RUBBER INTERMITTENTLY AROUND ROWS 23 24 25. PERFORMED TASK 05-51-26-800-801C1 PARAGRAPH A,B,C. NO AIRCRAFT DAMAGE FOUND. NO ODOR PRESENT. CABIN CREW REPORTED ONLY A MOMENTARY ODOR AND NOTED NO OTHER OCCURRENCE AND CUSTOMER LAPTOP WAS PLAYING. OK TO CONTINUE
